# SDR FDEA201806221563

- Difficulty date: June 22, 2018
- Submitted: June 22, 2018
- Operation: Air carrier
- Aircraft: N942FD
- Make and model: Boeing 757225
- Aircraft serial: 22612
- Aircraft time: 71,641 hours, 26,912 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

GND PROX SYS FAULT AND BOTH FO PFD AND ND DISPLAYED RED X TERR SYS STATUS MSG ON BLOCK IN.  RECYCLED DCU CIRCUIT BREAKER REF AMM 34-22-01-4-99. SYSTEM CHECKS NORMAL.
